Subrings in imaginary quadratic fields which are not universal for $GE_2$

Volume 107 / 2003

Sheng Chen, Hong You Acta Arithmetica 107 (2003), 299-305 MSC: Primary 19F15; Secondary 11R11. DOI: 10.4064/aa107-3-6

Authors

  • Sheng ChenDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, P.R. China
  • Hong YouDepartment of Mathematics
    Harbin Institute of Technology
    Harbin 150001, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image